絞り込み

16398

広告

Parkinsonism secondary to duloxetine use: a case report.

著者 Bayrak A , Cetin B , Meteris H , Kesebir S
North Clin Istanb.2015 ; 2(3):243-246.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (16view , 0users)

Full Text Sources

In literature, there are more than hundred cases of extrapyramidal symptoms (EPS) associated with selective serotonin reuptake intibitors (SSRI) whereas EPS case reports associated with serotonin noradrenaline reuptake inhibitors (SNRI) are in a relatively small number. A SNRI group drug duloxetine that is used for indication of major depression since 2004 is a double acting antidepressant that acts by blocking serotonin and noradrenaline reuptake. Side effects of duloxetine on extrapyramidal system are not expected due to low affinity to D2 receptors. In this case, report manifestations of parkinsonism developed in a patient who used duloxetine for major depression are presented. Since any duloxetine induced EPS case has not reported so far, we have thought that this case can contribute to the literature.
PMID: 28058376 [PubMed - in process]
印刷用ページを開く Endnote用テキストダウンロード